# SDR IPXA2024070381651

- Difficulty date: June 23, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 59,914 hours, 19,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 114T293829
- Part serial: NSN
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM EO-63470-JIC001 FOUND CRACK AT NWW L/H STIFFENER ACCOMPLISHED DAMAGE REPAIR I.A.W UPS EO-63472-JIC001 REV.3 (T3F18E004S7EK).
